# SDR EHA2002F00003

- Difficulty date: May 24, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N16974
- Make and model: Bell 212
- Aircraft serial: 30886
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 3024304
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SEVERAL FLIGHTS AND SUBSEQUENT CHANGE OF PILOTS, THERE WAS NO T5 INDICATION DURING ENGINE START ON NR 2 ENGINE.  DURING VISUAL INSPECTION IT WAS NOTED THAT A STUD HAD BROKEN OFF OF THE THERMAL COUPLE TERMINAL BLOCK TO WHICH EXTERNAL WIRING HARNESS CONNECTS.  THE ENGINE WAS REMOVED, DISASSEMBLED, AND THE T5 THERMAL COUPLE HARNESS REPLACED, WITHOUT FURTHER INCIDENT.
